# SDR HEER20170502215

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53121
- Aircraft time: 5,839 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Block
- Condition: Separated
- Location: Tr Blade
- Component: Blade
- Component part number: 406016100119
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDED DUE TO SEVERE VIBRATION.  TAIL ROTOR BLADE TIP BLOCK CAME OFF OF BLADE.  MOUNT STUDS BROKEN ON TAIL ROTOR GEARBOX.  MOUNT CASTING CRACKED.
